# SDR REXA2016102602013

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 7,228 hours, 4,986 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 16c/D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 16C/D OVERHEAD OXYGEN MASKS DEPLOYED.  ALL SYSTEMS NORMAL. OXYGEN NOT ACTIVATED.   RESTOWED MASKS IAW T/R 35-0513 AMM 35-21-09.  DEPLOYED AND PERFORMED DVI OF MASK AND LATCHING ASSY IAW AMM 35-21-09.  REPACKED AND PERFORMED OPS CHECKS OF PAX OXYGEN DEPLOY SYSTEM
